# SDR MALA964981

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864MA
- Make and model: Dhav DHC8102
- Aircraft serial: 363
- System (JASC): 3442 · Weather Radar System
- Part: Radar Indicator
- Part number: 066308601
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3338 - IN CRUISE FLIGHT, THE RADAR DISPLAY BEGAN TO PAINT A SOLID GREEN AREA WHEN TURNED ON.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE WEATHER RADAR INDICATOR.  ALL CHECKS SATISFACTORY.  (X)
